MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number PLC271400
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Aneurysm expansion (4597)
Date of Event 10/17/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H6: code c19 - a review of the manufacturing records indicated the lot met all pre-release specifications.H6: code b20 -the device remains implanted and was therefore not available for engineering evaluation by gore.According to the gore® excluder® aaa endoprosthesis instructions for use (ifu), potential adverse events that may occur and/or require intervention include but are not limited to aneurysm enlargement and reoperation.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Event or Problem Description
The following was reported to gore: on (b)(6) 2017, the patient underwent an endovascular aneurysm repair (evar) procedure utilizing gore® excluder® aaa endoprosthesis (plc271400).On (b)(6) 2023, the patient underwent an endovascular reintervention in zone 10 left common iliac revision procedure to a prior evar utilizing a gore® excluder® iliac branch endoprosthesis (ibe-(b)(6), gore® excluder® aaa endoprosthesis (plc201200), and two gore® viabahn® vbx balloon expandable endoprosthesis (b)(6).Reportedly, the original gore® excluder® aaa endoprosthesis (plc271400) implant from (b)(6) 2017 had lost wall apposition and became aneurysmal in the left common iliac artery.There was no endoleak or migration.The ibe reintervention was done by first placing the plc201200 inside the plc271400 then the (b)(6) was placed inside to ensure adequate wall apposition, after which, both vbx devices came down from the arm into the left internal iliac artery.Patient is doing well after the procedure.Physician indicated the wall apposition loss was due to disease progression in the left common iliac artery as it became enlarged (aneurysm size unknown) but there was continued growth.
 
Additional Manufacturer Narrative
According to the gore® excluder® aaa endoprosthesis instructions for use (ifu), potential adverse events that may occur and/or require intervention include but are not limited to aneurysm enlargement and reoperation.Imaging evaluation summary : the imaging evaluation performed by a clinical imaging specialist showed the following: two time-points are available for evaluation: post-implantation cta dated (b)(6) 2022 and post-implantation non-contrast ct dated (b)(6) 2023.Both time-points show lack of distal device limb apposition in the lci.There appears to be change in aneurysm size between the time points: max lci diameter (b)(6) 2022 appears to be 28.0mm.Max lci diameter on (b)(6) 2023 appears to be 29.1mm.

Brand Name
GORE® EXCLUDER® AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL SILICON VALLEY B/P
2890 de la cruz blvd.
santa clara CA 95050
Manufacturer Contact
jaskaran parhar
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key18127721
Report Number3013164176-2023-01895
Device Sequence Number15391707
Product Code MIH
UDI-Device Identifier00733132618606
UDI-Public00733132618606
Combination Product (Y/N)N
Initial Reporter StateND
Initial Reporter CountryUS
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/14/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/15/2019
Device Catalogue NumberPLC271400
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/14/2023
Supplement Date Received by Manufacturer11/14/2023
Initial Report FDA Received Date11/13/2023
Supplement Report FDA Received Date11/14/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/15/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age69 YR
Patient SexMale